# SDR SIMA982961

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249055
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAF - FLT 3814 - DURING AUTOCOARSEN CHECK, THE RIGHT PROPELLER FEATHERED UNCOMMANDED.  UNABLE TO UNFEATHER.  REMOVED AND REPLACED THE RIGHT PCU.  LEAK AND OPERATIONAL CHECKS GOOD.  (M)
